# SDR SIMA20200729002

- Difficulty date: July 29, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3265 OPS A.  REMOVE AND REPLACE EMERGENCY LIGHTING BATTERY ASSY/BATTERY CHARGER EMB WC 33-700-19 CRJ WC 33-002 ETN-EM-25-385 PN 2013-1A SN 10484 POS 3.  C/A COMPLETE: REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER PN 2013-1A SN 104848 POS 3, IAW ENVOY WC 33-700-19.  OPS CHECK OF EMERGENCY LIGHTING SYSTEM GOOD.
